# SDR ASAA2024011147255

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 36,055 hours, 11,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LT NEAR ROW 16/17 HANGING DOWN. GROUNDED - YES. RE-INSTALLED EXIT LIGHT ASSY PER AMM 33-51-01-960-802.
